# SDR DU4R20050428

- Difficulty date: April 28, 2005
- Submitted: April 28, 2005
- Operation: General aviation
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBOARD ANGLE SUPPORT FROM BS 947 - 1000 LBL 68.
